advertisement
Question
Posted by: Anon | 2008/10/27

REALLY BAD HAYFEVER

Hi there!

I have really bad hayfever, and nothing seems to help. Last year I had a sinus infection, and my doctor gave me a depo-medrol injection.

Could I get a depo-medrol shot for really bad hayfever? And can I go to the chemist for this shot, or do I have to go to my doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Cortisone does help for severe hayfever, but one can't take it constantly as it will suppress your Adrenal gland and have side effects like weight gain, stretch marks, and supressed immunity. There are non-cortisone medication you can take - long acting antihistamines, leucotrine antagonists, and one can also use local cortisone nosespray which will not have systemic (whole body) side effects.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement